# SDR SWAA2016062353175

- Difficulty date: May 7, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 38,092 hours, 19,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535034
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK CRACKED AT BS 727B, RBL 24.75.  REPAIRED SEAT TRACK IAW ER AND EA.
